On a representation theorem for finitely exchangeable random vectors



Janson, Svante, Konstantopoulos, Takis and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2016) On a representation theorem for finitely exchangeable random vectors. Journal of Mathematical Analysis and Applications, 442 (2). 703 - 714.

[img] Text
1410.1777v3.pdf - Submitted Version

Download (200kB) | Preview
Item Type: Article
Uncontrolled Keywords: Signed measure, Measurable space, Point measure, Exchangeable, Symmetric, Homogeneous polynomial
Depositing User: Symplectic Admin
Date Deposited: 01 Apr 2020 10:37
Last Modified: 23 Aug 2022 11:15
DOI: 10.1016/j.jmaa.2016.04.070
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3081344